# SDR AALA20011512

- Difficulty date: July 23, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Condition: Defective
- Location: Nr 1 Brake
- Stage of operation: DE
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

SFO - FLT 1782 - EN ROUTE DFW-SFO - DURING FINAL DESCENT, DECLARED EMERGENCY LANDING DUE TO NR 1 BRAKE EXCESSIVE HIGH TEMPERATURE.  LANDED SFO WITHOUT INCIDENT.  REPLACED NR 1 BRAKE TEMP SENSOR.  PERFORMED OPS CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
